# SDR SWI2023F00088

- Difficulty date: May 4, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED AT R/H WING REAR SPAR WEB ASSY AT WS53.60 COMMON TO CANNON PLUGS J410 AND J412 (MARKED)     (C-CHECK RO 6/20/2023)    REPAIRED R/H WING REAR SPAR WEB ASSY AT WS53.60 COMMON TO CANNON PLUGS J410 AND J412 REF MHIRJ REO 601R-57-51-1012 REV -- DATED 2023-05-23, COMPLIED WITH 51-900-1003-SKY . COMPLIED WITH ALL STEPS OF MHIRJ REO 601R-57-51-1012  REV -- DATED 2023-05-23
